# SDR WRLA96018

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB-OUT, FLT CREW NOTED NR 2 L HYD PUMP OFF' ALERT.  HYD SYS CONTROLLER SHUTDOWN NR 3 LT TO ACTIVATED NR 3 RT HYD PUMP.  CREW NOTED SLOW LOSS OF NR 3 HYD SYS FLUID QTY.  WHEN SYS REACHED 5.5 GAL, FLT CREW UTILIZED ABNORMAL PROCEDURES AND SHUTDOWN NR 3 HYD SYSTEM.  FLT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MX PERSONNEL FOUND HYD FLUID LEAKING OUT OF NR 3 ENG COWLING.  IT WAS NOTED THAT NR 3 LT PUMP WAS LEAKING FLUID THROUGH A CRACK IN PUMP CASE.  PUMP WAS REPLACED, ENG COWLINGS WERE CLEANED.  ENG WAS GROUND RUN WITH NO DEFECTS NOTED.  A/C RETURNED TO SERV.  (M)
